×

Found 7,150 Documents (Results 1–100)

Dihedral Tilings of the Sphere by Regular Polygons and Quadrilaterals II: Regular Polygons with High Gonality and Rhombi. arXiv:2403.07014

Preprint, arXiv:2403.07014 [math.CO] (2024).
BibTeX Cite
Full Text: arXiv

Surfaces in the quasi-hyperbolic space \(^{11}{S}_3^1 \). (English. Russian original) Zbl 07798167

J. Math. Sci., New York 276, No. 4, 576-579 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 109-112 (2020).
MSC:  53A35 53A05
PDFBibTeX XMLCite
Full Text: DOI

On the \(f\)-divergences between hyperboloid and Poincaré distributions. (English) Zbl 07789195

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part I. Cham: Springer. Lect. Notes Comput. Sci. 14071, 176-185 (2023).
MSC:  62H10 62B11 53B12
PDFBibTeX XMLCite
Full Text: DOI

A \(q\)-analogue of the family of Poincaré distributions on the upper half plane. (English) Zbl 07789194

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part I. Cham: Springer. Lect. Notes Comput. Sci. 14071, 167-175 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field